# SDR SIMA20161116001

- Difficulty date: November 16, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 37,768 hours, 33,582 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Carbon Seal
- Condition: Failed
- Location: Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FAILED TO START. NO ROTATION.  REMOVED AND REPLACED NR 2 STARTER IAW AMM 80-10-01.   OPS AND LEAK CHECKED GOOD. REMOVED AND REPLACED NR 2 ENGINE ATS CLAMP IAW AMM 80-10-01.  REMOVED AND REPLACED STARTER MAGNETIC CARBON SEAL IAW RRM 72-63-10. LEAK CHECKED GOOD.
